Not ingesting enough N (consequences)

  • Welcome to Sanctioned Suicide, a pro-choice forum for the discussion of mental illness, suicide, and the moral implications of the act itself. This is not a pro-suicide site. We do not encourage or aid suicide, and the information offered is for educational purposes only. Read our rules and FAQ for more information.
    For immediate help, consider calling the Samaritan's hotline: (877) 870-4673. Be aware they may call emergency services if they believe you are at imminent risk of death. We also offer a recovery subforum if you wish to get support.
    You can close this box by clicking the top right "X".
T

Taktik

Member
Aug 5, 2019
7
15
26
Switzerland
Hello Everyone,
I was wondering if you are not ingesting enough N. What would happen ? Would you Just sleep and wake up ? Would you suffer brain damage ? Thank you for your answers.
 
JordT

JordT

-
Sep 4, 2018
35
175
If you don't take a lethal dose of N, you'll just wake up eventually depending on how much you took and you would suffer no brain damage.

N used to be used for sleeping aids back in the day, i.e. 60s before benzos came along and replaced them.
 
  • Like
Reactions: Taktik
sleepy dog

sleepy dog

Wizard
Sep 13, 2019
629
926
Hello Everyone,
I was wondering if you are not ingesting enough N. What would happen ? Would you Just sleep and wake up ? Would you suffer brain damage ? Thank you for your answers.
It is not well known what happens.
https://www.quora.com/What-is-it-like-to-survive-a-Nembutal-overdose
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3968666/
"The patient had cardiac, respiratory and central nervous system failure from the overdose."

I would not want to find out what happens.
 
  • Like
Reactions: Taktik and noctiva
Meretlein

Meretlein

Expired Meat
Feb 15, 2019
781
2,270
My friend knew someone who ended up in a coma.
 
  • Like
Reactions: Taktik
noctiva

noctiva

the invisible girl
Nov 6, 2019
399
2,108
HEL
Symptoms depend on the concentration you ingest. If you are far under, you'll just sleep, if you are close to your lethal dose, any and all symptoms of pentobarbital can apply, see for example
However, you need to take into account that these side effects are not massive overdoses, so other side effects can also apply, such as organ damage, including brain damage, and coma. It is highly dependent on the ingested concentration. I would not recommend to take a lower dose of pentobarbital, hoping that it'll be enough and thinking that you'll just wake up if it's not lethal.

There are some case reports of people surviving pentobarbital ingestion at even over lethal dose levels (but found within a short time, otherwise there would be no case report) such as: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3968666/
 
  • Like
Reactions: Fragile and Taktik
T

Taktik

Member
Aug 5, 2019
7
15
26
Switzerland
Thank you all for the time you took to reply !
Symptoms depend on the concentration you ingest. If you are far under, you'll just sleep, if you are close to your lethal dose, any and all symptoms of pentobarbital can apply, see for example
However, you need to take into account that these side effects are not massive overdoses, so other side effects can also apply, such as organ damage, including brain damage, and coma. It is highly dependent on the ingested concentration. I would not recommend to take a lower dose of pentobarbital, hoping that it'll be enough and thinking that you'll just wake up if it's not lethal.

There are some case reports of people surviving pentobarbital ingestion at even over lethal dose levels (but found within a short time, otherwise there would be no case report) such as: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3968666/
Thank you for the answer,
I see, well it makes me Wonder if SN wouldn't be better in the event you're not able to drink everything or vomit and in term of any risk if you survive. SN is peaceful too. Im not really sure which method would be better.
 
Last edited:
R

rosh23

RRRRR23
Oct 29, 2019
14
7
so i think i’m qualified to answer . i took N last year . liquid form . my error was sip , not realising i’d be out before he lethal dose had been drunk .
i took 3 small sip over 10 mins. woke up 3 days later in hospital from a coma .
felt very very unwell for about 2 weeks . shakes , tremors . no other side effects .